Could my sun-sensitivity I am noticing be related to this interaction? I have redness and blotchy skin on my shoulders and it itches. I have been on actemra for just 3 months. I went to dermatologist and doc had no clue to direct cause. My "rash" is in a circle not like skin bumps. I feel better overall with actemra, and not ready to give it up.
There are no known drug interactions between actemra and steroids however that does not mean that they don't exist.
Actemra has been responsible for skin rashes and itching in a small number of patients and it could be the cause.
Talk with your doctor about this.
- Actemra Information for Consumers
- Actemra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actemra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jun 2017 • 1 answer
Updated 19 Oct 2017 • 4 answers
Updated 27 Feb 2017 • 1 answer
I have PMR and GCA and have been on steroids for 6 months.My doc wants me to start Actemra infusion?
Updated 5 Aug 2018 • 4 answers
Updated 7 Dec 2017 • 7 answers